Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Acetaminophen to treat influenza accompanied with fever and pain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions

User :   Hi.
Doctor :   hi
Doctor :   how can i help you
User :   I have Influenza, Dizziness, Headaches, Fatigue, and Vomitting.
Doctor :   ok
User :   I need some help on what could be causing it or some cures.
Doctor :   havve you consulted a doctor
User :   not yet
Doctor :   ok
User :   17 year old female
Doctor :   since how long are you having this
User :   5 days.
Doctor :   have you taken any medication for the same
User :   Advil.
User :   But it didn't work.
Doctor :   ok
User :   That's all. I'm not on medication/drugs.
Doctor :   ok
Doctor :   the infection
User :   I'll probably get disconnected from the 5 minute free thing very soon.
User :   Ok.
Doctor :   needs to
User :   Continue.
Doctor :   take its time to recover
User :   So all I can do is wait pretty much?
Doctor :   so you need to take care of your
Doctor :   symptoms
Doctor :   symptoms
User :   How?
Doctor :   you can take acetaminophen
User :   Ok.
User :   Is that over-the-counter?
Doctor :   500mg for the fever and pain
Doctor :   yes

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor